I have been on Kadian for the past two years for a fusion at L-5/S-1. I have a plate and four screws that were broken in half in a car accident. I was taking 300mg of kadian every 12 hours. I did fine no side effects. My insurance did not approve the kadian any longer and made me move to ms contin 100mg 3pills every 8hours. I HATE it. I have an anxiety disorder treated with xanax, but since starting the ms contin I have experienced swelling of the hands, feet, neck, face, throat, vein issues, brusing under viens, hot red skin, high blood pressure and blurred vision. I feel like im going to die. i have been to the er and the have done the blood work up and scaned me for a blood clot and pe and everything was great no problems but my symptoms are getting worse. I am living in fear of dying every second. I have 3 kids and need to figure this out. i have to be there for them. I know both drugs are morphine... could the ms contin be doing this to me? side note ... I take dilaudid for break through for years no problem... pleas help

https://www.drugs.com/answers/